Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
H. Kesten, B. P. Stigum "Additional Limit Theorems for Indecomposable Multidimensional Galton-Watson Processes," The Annals of Mathematical Statistics, Ann. Math. Statist. 37(6), 1463-1481, (December, 1966)